Alert archive / Florida / Frost Advisories in 2018
Frost Advisory 3, NWS Mobile, AL
NWS Mobile, AL issued this frost advisory at Mar 14, 2018, 2:45 AM CDT for Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida; George County, Stone County, Mississippi. It took effect at Mar 15, 2018, 2:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2018, 2:45 AM CDT (07:45 UTC)
- In effect from
- Mar 15, 2018, 2:00 AM CDT
- Expired
- Mar 15, 2018, 7:54 AM CDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Stone County, MS
The radar
The Mobile radar (KMOB), 41 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 7.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2063 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
514 WWUS74 KMOB 140745 AAA NPWMOB URGENT - WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 245 AM CDT Wed Mar 14 2018 ALZ051>060-261-262-FLZ201-203-205-MSZ067-075-076-142000- /O.UPG.KMOB.FZ.A.0002.180315T0700Z-180315T1300Z/ /O.NEW.KMOB.FZ.W.0002.180315T0700Z-180315T1300Z/ /O.CON.KMOB.FR.Y.0002.180314T0900Z-180314T1400Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Escambia Inland- Santa Rosa Inland-Okaloosa Inland-Wayne-Perry-Greene- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Century, Molino, Walnut Hill, Jay, Milton, Crestview, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, and McLain 245 AM CDT Wed Mar 14 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY... The National Weather Service in Mobile has issued a Freeze Warning, which is in effect from 2 AM to 8 AM CDT Thursday. The Freeze Watch is no longer in effect. * TEMPERATURE...Dropping to near 33 degrees early this morning and down to 29 to 32 degrees tonight. * IMPACTS...Temperatures at or below freezing and/or widespread frost could damage or kill sensitive plants and vegetation if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ MSZ078-079-142000- /O.NEW.KMOB.FR.Y.0003.180315T0700Z-180315T1300Z/ /O.CON.KMOB.FR.Y.0002.180314T0900Z-180314T1400Z/ Stone-George- Including the cities of Wiggins and Lucedale 245 AM CDT Wed Mar 14 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY... The National Weather Service in Mobile has issued a Frost Advisory, which is in effect from 2 AM to 8 AM CDT Thursday. * TEMPERATURE...Dropping to near 33 degrees early this morning and down to 29 to 32 degrees tonight. * IMPACTS...Temperatures at or below freezing and/or widespread frost could damage or kill sensitive plants and vegetation if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ ALZ263>266-FLZ202-204-206-142000- /O.NEW.KMOB.FR.Y.0003.180315T0700Z-180315T1300Z/ Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal- Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal- Including the cities of Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Bagdad, Gulf Breeze, Navarre, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright 245 AM CDT Wed Mar 14 2018 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY... The National Weather Service in Mobile has issued a Frost Advisory, which is in effect from 2 AM to 8 AM CDT Thursday. * TEMPERATURE...Dropping to around 33 degrees in the advised area excluding the immediate coastal areas, beaches and barrier islands. * IMPACTS...Temperatures at or below freezing and/or widespread frost could damage or kill sensitive plants and vegetation if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
6 follow-up statements
175 WWUS74 KMOB 141233 AAA NPWMOB URGENT - WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 733 AM CDT Wed Mar 14 2018 ALZ051>060-261-262-FLZ201-203-205-MSZ067-075-076-142200- /O.CAN.KMOB.FR.Y.0002.000000T0000Z-180314T1400Z/ /O.CON.KMOB.FZ.W.0002.180315T0700Z-180315T1300Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Escambia Inland- Santa Rosa Inland-Okaloosa Inland-Wayne-Perry-Greene- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Century, Molino, Walnut Hill, Jay, Milton, Crestview, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, and McLain 733 AM CDT Wed Mar 14 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY... ...FROST ADVISORY IS CANCELLED FOR THIS MORNING... The National Weather Service in Mobile has cancelled the Frost Advisory. * TEMPERATURE...Dropping to 29 to 32 degrees tonight. * IMPACTS...Temperatures at or below freezing and/or widespread frost could damage or kill sensitive plants and vegetation if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MSZ078-079-142200- /O.CAN.KMOB.FR.Y.0002.000000T0000Z-180314T1400Z/ /O.CON.KMOB.FR.Y.0003.180315T0700Z-180315T1300Z/ Stone-George- Including the cities of Wiggins and Lucedale 733 AM CDT Wed Mar 14 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY... ...FROST ADVISORY IS CANCELLED FOR THIS MORNING... The National Weather Service in Mobile has cancelled the Frost Advisory. * TEMPERATURE...Dropping to near 29 to 32 degrees tonight. * IMPACTS...Temperatures at or below freezing and/or widespread frost could damage or kill sensitive plants and vegetation if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ ALZ263>266-FLZ202-204-206-142200- /O.CON.KMOB.FR.Y.0003.180315T0700Z-180315T1300Z/ Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal- Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal- Including the cities of Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Bagdad, Gulf Breeze, Navarre, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright 733 AM CDT Wed Mar 14 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY... * TEMPERATURE...Dropping to around 33 degrees in the advised area excluding the immediate coastal areas, beaches and barrier islands. * IMPACTS...Temperatures at or below freezing and/or widespread frost could damage or kill sensitive plants and vegetation if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
353 WWUS74 KMOB 142034 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 334 PM CDT Wed Mar 14 2018 ALZ051>060-261-262-FLZ201-203-205-MSZ067-075-076-150400- /O.CON.KMOB.FZ.W.0002.180315T0700Z-180315T1300Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Escambia Inland- Santa Rosa Inland-Okaloosa Inland-Wayne-Perry-Greene- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Century, Molino, Walnut Hill, Jay, Milton, Crestview, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, and McLain 334 PM CDT Wed Mar 14 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY... * TEMPERATURE...Dropping to 29 to 32 degrees tonight. * IMPACTS...Temperatures at or below freezing and/or widespread frost could damage or kill sensitive plants and vegetation if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ALZ263>266-FLZ202-204-206-MSZ078-079-150400- /O.CON.KMOB.FR.Y.0003.180315T0700Z-180315T1300Z/ Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal- Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-Stone-George- Including the cities of Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Bagdad, Gulf Breeze, Navarre, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Wiggins, and Lucedale 334 PM CDT Wed Mar 14 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY... * TEMPERATURE...Dropping to near 29 to 32 degrees tonight. * IMPACTS...Temperatures at or below freezing and/or widespread frost could damage or kill sensitive plants and vegetation if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
932 WWUS74 KMOB 150227 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 927 PM CDT Wed Mar 14 2018 ALZ051>060-261-262-FLZ201-203-205-MSZ067-075-076-151030- /O.CON.KMOB.FZ.W.0002.180315T0700Z-180315T1300Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Escambia Inland- Santa Rosa Inland-Okaloosa Inland-Wayne-Perry-Greene- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Century, Molino, Walnut Hill, Jay, Milton, Crestview, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, and McLain 927 PM CDT Wed Mar 14 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY... * TEMPERATURE...Dropping to 29 to 32 degrees tonight. * IMPACTS...Temperatures at or below freezing and/or widespread frost could damage or kill sensitive plants and vegetation if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ALZ263>266-FLZ202-204-206-MSZ078-079-151030- /O.CON.KMOB.FR.Y.0003.180315T0700Z-180315T1300Z/ Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal- Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-Stone-George- Including the cities of Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Bagdad, Gulf Breeze, Navarre, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Wiggins, and Lucedale 927 PM CDT Wed Mar 14 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY... * TEMPERATURE...Dropping to near 33 to 36 degrees tonight. * IMPACTS...Temperatures dropping to near freezing and/or widespread frost could damage or kill sensitive plants and vegetation if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
288 WWUS74 KMOB 150406 CCA NPWMOB URGENT - WEATHER MESSAGE...CORRECTED National Weather Service Mobile AL 1106 PM CDT Wed Mar 14 2018 ALZ051>060-261-262-FLZ201-203-205-MSZ067-075-076-151030- /O.CON.KMOB.FZ.W.0002.180315T0700Z-180315T1300Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Escambia Inland- Santa Rosa Inland-Okaloosa Inland-Wayne-Perry-Greene- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Century, Molino, Walnut Hill, Jay, Milton, Crestview, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, and McLain 1106 PM CDT Wed Mar 14 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY... * TEMPERATURE...Dropping to 29 to 32 degrees tonight. * IMPACTS...Temperatures at or below freezing and/or widespread frost could damage or kill sensitive plants and vegetation if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ALZ263>266-FLZ202-204-206-MSZ078-079-151030- /O.COR.KMOB.FR.Y.0003.180315T0700Z-180315T1300Z/ Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal- Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-Stone-George- Including the cities of Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Bagdad, Gulf Breeze, Navarre, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Wiggins, and Lucedale 1106 PM CDT Wed Mar 14 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY... * TEMPERATURE...Dropping to 33 to 36 degrees tonight. * IMPACTS...Temperatures dropping to near freezing and/or widespread frost could damage or kill sensitive plants and vegetation if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
986 WWUS74 KMOB 150959 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 459 AM CDT Thu Mar 15 2018 ALZ051>060-261-262-FLZ201-203-205-MSZ067-075-076-151300- /O.CON.KMOB.FZ.W.0002.000000T0000Z-180315T1300Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Escambia Inland- Santa Rosa Inland-Okaloosa Inland-Wayne-Perry-Greene- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Century, Molino, Walnut Hill, Jay, Milton, Crestview, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, and McLain 459 AM CDT Thu Mar 15 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURE...Ranging from 28 to 32 degrees around sunrise this morning. * IMPACTS...Temperatures at or below freezing and/or widespread frost could damage or kill sensitive plants and vegetation if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ALZ263>266-FLZ202-204-206-MSZ078-079-151300- /O.CON.KMOB.FR.Y.0003.000000T0000Z-180315T1300Z/ Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal- Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-Stone-George- Including the cities of Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Bagdad, Gulf Breeze, Navarre, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Wiggins, and Lucedale 459 AM CDT Thu Mar 15 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURE...Ranging from 33 to 36 degrees around sunrise this morning. * FROST POTENTIAL...Areas of frost until shortly after sunrise this morning. * IMPACTS...Temperatures dropping to near freezing and/or widespread frost could damage or kill sensitive plants and vegetation if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
576 WWUS74 KMOB 151254 AAA NPWMOB URGENT - WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 754 AM CDT Thu Mar 15 2018 ALZ051>060-261-262-FLZ201-203-205-MSZ067-075-076-151400- /O.CAN.KMOB.FZ.W.0002.000000T0000Z-180315T1300Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Escambia Inland- Santa Rosa Inland-Okaloosa Inland-Wayne-Perry-Greene- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Century, Molino, Walnut Hill, Jay, Milton, Crestview, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, and McLain 754 AM CDT Thu Mar 15 2018 ...FREEZE WARNING IS CANCELLED... The National Weather Service in Mobile has cancelled the Freeze Warning. $$ ALZ263>266-FLZ202-204-206-MSZ078-079-151400- /O.CAN.KMOB.FR.Y.0003.000000T0000Z-180315T1300Z/ Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal- Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-Stone-George- Including the cities of Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Bagdad, Gulf Breeze, Navarre, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, Wright, Wiggins, and Lucedale 754 AM CDT Thu Mar 15 2018 ...FROST ADVISORY IS CANCELLED... The National Weather Service in Mobile has cancelled the Frost Advisory. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this frost advisory went out at Mar 13, 11:43 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Mar 13, 11:43 PM CDT, 3 hours 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1143 PM CDT Tue Mar 13 2018
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
06Z issuance...VFR conditions expected through the forecast.
/16
&&
.PREV DISCUSSION... /issued 852 PM CDT Tue Mar 13 2018/
DISCUSSION...See updated information for land areas below.
UPDATE...After looking at the current cooling trends and
discussion inter-office, have expanded the frost advisory further
south to near I10 over the Florida panhandle and most of our
Mississippi Counties. Updates have been sent.
/16
PREV DISCUSSION... /issued 617 PM CDT Tue Mar 13 2018/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...
00Z issuance...VFR CIGs/VISBYs expected through the forecast under
light northerly flow. Smoke from burns north-northwest of the
KMOB airport is wafting south over areas just west of the airport,
and should not impact KMOB operations except for approaches from
the west into the evening.
/16
PREV DISCUSSION... /issued 353 PM CDT Tue Mar 13 2018/
NEAR TERM /Now Through Wednesday/...Large dome of surface high
pressure over the Plains drops southeast with its axis aligned
over the central Gulf coast by Wednesday. Rain-free weather
continues in the near term. Main hazard for tonight is the
potential of frost development over the interior. Forecasters have
issued a frost advisory overnight for the northern half of the
local area where environmental conditions support a better
coverage of frost as temperatures drop off to around 33 and winds
become light to calm. Just south of the frost advisory, patchy frost
coverage is anticipated. Daytime highs Wednesday about 8 degrees
below climatology on average. /10
SHORT TERM /Wednesday night Through Friday night/...A surface
high settles over the forecast area Wednesday night, and with an
open radiative window and calm winds, the coldest night of the
forecast period is expected. Have issued a Freeze Watch for late
Wednesday night into early Thursday morning generally for all but
the immediate coastal areas and Stone and George counties in
southeast Mississippi. The surface high shifts into the northeast
Gulf on Thursday allowing for a return flow to ensue along with a
return to more seasonable temperatures. Dry conditions continue
through Thursday night while a well defined shortwave advances
across the southwest states into the central Plains. A deep
surface low will have developed over the central Plains in
response to this system, followed by the surface low advancing to
near Missouri/Arkansas by late Friday night. Abundant Gulf
moisture flows into the forecast area ahead of the approaching
surface low, and a series of shortwaves will favor the best
potential for convective development generally over the western
half of the area on Friday. Have gone with likely pops over the
westernmost portion on Friday tapering to slight chance over the
easternmost portion, then chance to good chance pops follow for
Friday night as a continuing series of shortwaves move across the
area. /29
LONG TERM /Saturday Through Tuesday/...The surface low continues
eastward to the east central coast through Saturday night and in
the process brings a cold front through the forecast area late
Saturday night. Will have chance to good chance pops continuing on
Saturday then slight chance pops prevail for Saturday night. For
Sunday into Sunday night, it's uncertain as to whether the front
meanders over the southern portion of the forecast area and the
marine area or rather lingers over the Gulf coast states, but
either way the front moves north of the forecast area on Monday
ahead of another system advancing across the Plains. For now have
gone with chance pops Sunday into Monday, then the Plains system
passes north of the region and brings another cold front through
the forecast area Monday night with dry conditions following for
Tuesday. Mild temperatures are expected to continue through the
period. /29
MARINE...Another brief surge of offshore flow necessitates small
craft exercise caution headlines tonight over portions of the
local marine area. /10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Frost Advisory from 4 AM to 9 AM CDT Wednesday for ALZ051>060-
261-262.
Freeze Watch from late Wednesday night through Thursday morning
for ALZ051>060-261-262.
FL...Frost Advisory from 4 AM to 9 AM CDT Wednesday for FLZ201-203-
205.
Freeze Watch from late Wednesday night through Thursday morning
for FLZ201-203-205.
MS...Frost Advisory from 4 AM to 9 AM CDT Wednesday for MSZ067-075-
076-078-079.
Freeze Watch from late Wednesday night through Thursday morning
for MSZ067-075-076.
GM...None.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Mar 13, 9:05 PM CDT, 5 hours 40 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 905 PM CDT Tue Mar 13 2018 ALZ263>266-FLZ202-204-206-150215- Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal- Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal- 905 PM CDT Tue Mar 13 2018 This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ051>060-261-262-FLZ201-203-205-MSZ067-075-076-150215- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Escambia Inland- Santa Rosa Inland-Okaloosa Inland-Wayne-Perry-Greene- 905 PM CDT Tue Mar 13 2018 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT WEDNESDAY... ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Frost Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Frost Advisory. Freeze Watch. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Freeze Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MSZ078-079-150215- Stone-George- 905 PM CDT Tue Mar 13 2018 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT WEDNESDAY... This Hazardous Weather Outlook is for southeast Mississippi. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Frost Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Frost Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630>636-650-655-670-675-150215- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 905 PM CDT Tue Mar 13 2018 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Tonight. Small craft should exercise caution for portions of the coastal waters tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 2:45 AM CDT | Freeze Warning | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 29 hr |
Nearby
Frost Advisories in Florida, 2018Frost Advisories in Alabama, 2018Frost Advisories in Mississippi, 2018Every frost advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.